# SDR ASAA2017012119479

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 38,758 hours, 11,746 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NR 2 ENGINE GEN OFF BUS AND SOURCE OFF LIGHTS ILLUMINATED. GEN TRIPPED OFF AFTER BEING CONNECTED TO BUS. GROUNDED - YES. ACCOMPLISHED NR 2 GENERATOR CONTROL UNIT BITE PROCEDURE. FOUND IDG FAULT LIGHT ILLUMINATED. RESET FAULT LIGHT. RE-CONNECTED NR 2 IDG. ACCOMPLISHED ENGINE RUN. NR 2 GENERATOR OPS CK GOOD. REF FIM 24-21 TASK 806. NO HISTORY PAST 30 DAYS. THIS CLEARS MEL 24-1B. AIRCRAFT CONDITION RESTORED TO NORMAL. LAMPS REINSTALLED INTO THE GENERATOR DRIVE LIGHT AND GEN OFF BUS LIGHT. RE-CONNECTED NR 2 IDG. VERIFIED VOLTS AND FREQS ON NR 2 GENERATOR. GEN DISCONNECT SWITCH GUARD RE-SAFETIED.
